MathSciNet Relay Station
MathSciNet bibliographic data
MR2444870 47H20 (43A07 43A60 47A35 47H09 47H10)
Lau, Anthony To-Ming Invariant means and fixed point properties of semigroup of nonexpansive mappings. Taiwanese J. Math. 12 (2008), no. 6, 1525–1542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement